# SDR F3LA00155

- Difficulty date: July 14, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, FOUND 4 CRACKS IN NR 2 ENGINE PYLON PANEL NR 5824R IN UPPER FORWARD CORNER OF ACCESS HOLE.  MAINTENANCE REPAIRED DAMAGED AREA PER EA 54-737-015A.  (M)
